# SDR FDEA202205201259

- Difficulty date: May 20, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29113
- Aircraft time: 37,127 hours, 22,695 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 2062RP
- Condition: Failed
- Location: N/A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  954     52-20  7781     17MAY22  MSY  FACT  U  L1 DOOR SLIDE PARTIALLY DEPLOYED.  DID NOT INFLATE BUT IS ATTACHED AND OUT OF THE DOOR.  AND RESTING  ON THE STAIRS.    MEL  17MAY22 11:07   MSY U  RELEASED FOR SERVICE PER MEL : 52-11-01-A CATEGORY : B EXPIRATION : 20MAY22  "MEL 52-11-01-A: __L1___ (IDENTIFY L1 OR R1 DOOR OR SLIDE) -INOP_________ (IDENTIFY INOP OR   MISSING)."  L1 DOOR SLIDE DEFFERED PER MEL 52-11-01-A, AND COMPLIED WITH MAINT PROCEDURE   AMM 25-66-01-4. AIRCRAFT OK FOR FLIGHT.  C/7317095            PART 17MAY22 17:00   MC1 U  IDENTIFIED PARTS  SLIDE/RAFT  MPN: D30654-122            CPN: 2520951  QTY: 1    PART 17MAY22 17:01   MC1 U  ORDER PART  MPN: D30654-122            CPN: 2520951  QTY: 1  MSN: 2103423  ON  MPN: D30654-122           CPN: 2520951   POS: 1LH  SRL: 2081                      TAG NBR: 1G0389    UPDT 19MAY22 20:58   MEM U  REPLACE L1 SLIDE /RAFT REF AMM 25-66-01-4. AC OK  FOR SERVICE    OFF  MPN: D30654-122                          POS: 1LH  SRL: 2062RP                    TAG NBR: 4F1959  ON  MPN: D30654-122           CPN: 2520951  SRL: 2081                      TAG NBR: 1G0389    UPDT 19MAY22 21:31   MEM U  REPLACE L1 SLIDE /RAFT REF AMM 25-66-01-4. AC OK  FOR SERVICE          FACT 19MAY22 21:38   MEM U  REPLACE L1 SLIDE /RAFT REF AMM 25-66-01-4. AC OK  FOR SERVICE.  P/N D30654-122 S/N 2062RP PART  MANUFACTURER SAFETECH
